File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Ruin theory in a discrete time risk model with interest incomes

TitleRuin theory in a discrete time risk model with interest incomes
Authors
Issue Date2003
PublisherInstitute of Actuaries.
Citation
British Actuarial Journal, 2003, v. 9 n. 3, p. 637-652 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/82889
ISSN

 

DC FieldValueLanguage
dc.contributor.authorSun, Len_HK
dc.contributor.authorYang, Hen_HK
dc.date.accessioned2010-09-06T08:34:33Z-
dc.date.available2010-09-06T08:34:33Z-
dc.date.issued2003en_HK
dc.identifier.citationBritish Actuarial Journal, 2003, v. 9 n. 3, p. 637-652en_HK
dc.identifier.issn1357-3217en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82889-
dc.languageengen_HK
dc.publisherInstitute of Actuaries.en_HK
dc.relation.ispartofBritish Actuarial Journalen_HK
dc.titleRuin theory in a discrete time risk model with interest incomesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1357-3217&volume=9&issue=3&spage=637&epage=652&date=2003&atitle=Ruin+theory+in+a+discrete+time+risk+model+with+interest+incomesen_HK
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_HK
dc.identifier.hkuros88768en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats